# SDR UIEA200700503

- Difficulty date: December 12, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 22,299 hours, 3,360 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Rvdt
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE STAB TRIM UNSCHEDULED EICAS MSG.  RAN QRH 45 MINUTES LATER 2ND EICAS MSG.  RAN QRH DISC AUTO PILOT AND DIVERTED TO SYD.  FOUND RIGHT RVDT IN STAB BUZZING AND CRACKING ELECTRICALLY.  REPLACED UNIT, OPS CHECK OK.  ALSO REPLACED RIGHT FCU AND FCC AS PRECAUTION.
